MAUDE Adverse Event Report: CPI - DEL CARIBE EASYTRAK 2; IMPLANTABLE LEAD

CPI - DEL CARIBE EASYTRAK 2; IMPLANTABLE LEAD
Model Number 4542
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This lead has been returned.Boston scientific has concluded it is unlikely that lead characteristics caused or contributed to the reported clinical observations.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that this lead was dislodged.Attempts to obtain additional information were unsuccessful.This lead was explanted.No additional adverse patient effects were reported.

Brand Name
EASYTRAK 2
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key5819186
Report Number2124215-2016-11563
Device Sequence Number18992465
Product Code NIK
UDI-Device Identifier00802526579806
UDI-Public(01)00802526579806(17)20170428
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2017
Device Model Number4542
Other Device ID NumberEASYTRAK 2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2016
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2016
Initial Report FDA Received Date07/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7122
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age68 YR